# SDR GTIA2019020413124

- Difficulty date: February 1, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 50,198 hours, 23,661 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

"FUME EVENT CLIMBING 220-310 ISOLATED
FUME EVENT DESCENT 180-GRND-ACCOMLISHED ECS DECONTAMINATION OF #1 & #2 PACKS WITH APU & ENG 1&2 NO FURHER AIR QUALITY EVENT NOTED IAW TSM 05-50-00-810-831A AND AEROTRACER FUME DETECTION TOOL"
